MAUDE Adverse Event Report: NKUS LAB RNS-9703-019; REMOTE NETWORK STATION

NKUS LAB RNS-9703-019; REMOTE NETWORK STATION
Model Number RNS-9703-019
Medical Device Problem Codes No Audible Alarm (1019); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2015
Additional Manufacturer Narrative
The customer reported that the audible alarms spontaneously stops alarming for the remote network station (rns or remote monitoring system).Also, when they checked that sound control, the volume setting is all the way down and will not allow the user to raise it.They stated that the only fix he has found is to unplug the rns power cord and essentially hard restarting the rns.Nihon kohden continues to investigate the reported event.
 
Event or Problem Description
The customer reported that the audible alarms spontaneously stops alarming for the remote network station (rns or remote monitoring system).Also, when they checked that sound control, the volume setting is all the way down and will not allow the user to raise it.They stated that the only fix he has found is to unplug the rns power cord and essentially hard restarting the rns.
 
Additional Manufacturer Narrative
The customer reported that the audible alarms spontaneously stops alarming for the remote network station (rns or remote monitoring system).Also, when they checked that sound control, the volume setting is all the way down and will not allow the user to raise it.They stated that the only fix he has found is to unplug the rns power cord and essentially hard restarting the rns.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field(s) contain no information (ni), as attempts to obtain information were made, but not provided: a2 - a6.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer reported that the audible alarms spontaneously stops alarming for the remote network station (rns or remote monitoring system).Also, when they checked that sound control, the volume setting is all the way down and will not allow the user to raise it.They stated that the only fix he has found is to unplug the rns power cord and essentially hard restarting the rns.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.

Brand Name
RNS-9703-019
Common Device Name
REMOTE NETWORK STATION
Manufacturer (Section D)
NKUS LAB
5 jenner, suite 180
attn.: susan shadley
irvine CA 92618
MDR Report Key5501381
Report Number2032233-2015-00074
Device Sequence Number14352242
Product Code MHX
UDI-Device Identifier00851725007009
UDI-Public00851725007009
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/05/2015
Report Date (Section F) 05/05/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRNS-9703-019
Device Catalogue NumberRNS-9703-019
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/06/2015
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date03/15/2016
Supplement Report FDA Received Date03/25/2021
03/25/2021
03/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/05/2015